# SDR USAA2009022390419

- Difficulty date: January 27, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON BULK CARGO LOWER DOOR SILL BETWEEN FR60 TO FR62.  REPAIRED BULK CARGO LOWER DOOR SILL BETWEEN FR60 TO FR62 IAW A320 SRM 53-41-49.
